Extension of a quartic equation of state to pure polar fluids
Article first published online: 1 MAR 2011
Copyright © 2011 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 89, Issue 3, pages 453–459, June 2011
How to Cite
Zang, L.-y., Zhu, Q.-l. and Yun, Z. (2011), Extension of a quartic equation of state to pure polar fluids. Can. J. Chem. Eng., 89: 453–459. doi: 10.1002/cjce.20428
- Issue published online: 16 MAY 2011
- Article first published online: 1 MAR 2011
- Manuscript Accepted: 9 JUN 2010
- Manuscript Revised: 20 MAY 2010
- Manuscript Received: 18 DEC 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!